Hokkaido Mathematical Journal

Fredholm and Volterra integral equations with integrable singularities

Ravi P. AGARWAL and Donal O'REGAN

Full-text: Open access

Article information

Source
Hokkaido Math. J. Volume 33, Number 2 (2004), 443-456.

Dates
First available in Project Euclid: 29 September 2010

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1285766176

Digital Object Identifier
doi:10.14492/hokmj/1285766176

Mathematical Reviews number (MathSciNet)
MR2073009

Zentralblatt MATH identifier
1074.45005

Citation

AGARWAL, Ravi P.; O'REGAN, Donal. Fredholm and Volterra integral equations with integrable singularities. Hokkaido Math. J. 33 (2004), no. 2, 443--456. doi:10.14492/hokmj/1285766176. https://projecteuclid.org/euclid.hokmj/1285766176.


Export citation